|Gall Bladder Vs Hep C
Nov 25, 2006
Dear Doc. Please help me! I note from reading one of your excellent responses that problems affecting the gall bladder can often lead to abdominal problems. Have i interpreted this correctly? I currently seem to have issues surrounding intollerance to fatty foods and often have the sensation of abdominal 'fullness' which often makes me conscious of my need to take deep breaths. I have read recently that a symptom of HEP C is intollerance to fatty fods and alcohol and I was wondering what the difference was? I started treatment 5 months ago (Sustiva & Kivexa) and I came off Septrin about three weeks ago. I also suffer from itching which seems to be getting worse as time progresses. I tested negative for HEP C about three to four weeks after having sex with a guy who later informed me that he had it so Im naturally a little concerned about some of these side effects that are happening. Also my meds have still to acheive undectectable VL (currently 452 from 412,000) and they are taking some time to do this? Is this attributable to contracting HEP C?. Do you think I need to be concerend about this? I should point out that none of my side effects are what I would call severe but they are apparent enough to cause me anxiety about HEP C and HIV coinfection
| Response from Dr. McGovern
Your symptoms can be due to many different possibilities so I am unable to help in that regard. One possibility could simply be a side effect of taking medications - these symptoms may improve over time as your body gets used to the drugs.
It sounds like your viral load is coming down well but you certainly would like to see the next viral load as non-detectable.
As for hepatitis C, you could also request liver function tests. If these are abnormal, you may want to repeat the hepatitis C antibody again. Yes gall bladder disease can also cause intolerance to fatty food and intermittent right upper quadrant pain in your belly.
You should discuss all of the above with your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.